# SDR AALA20050280

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N349AN
- Make and model: Boeing 767323
- Aircraft serial: 33088
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

GLA - EN ROUTE FRA - ORD ON FLIGHT 83 CREW REPORTED SMOKE COMING OUT OF OVERHEAD AREA BY 1L DOOR.  UTILITY BUSSES TURNED OFF AND SMOKE DISSIPATED.  LANDED GLA WITHOUT INCIDENT.  REPLACED NUMBER 1 GALLEY OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
